Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

How can I get relieved from vaginal itching ?

hi doctor, I have been on anti- tuberculosis medicines since 3 skin itches some times and i my vagina started itching badly since a week. How can I get relieved from it ?
Asked On : Sat, 12 Mar 2011
Answers:  2 Views:  460
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
welcome to healthcare magic
Since you are on anti-tuberculous the vaginal flora which contains healthy bacilli which protect the vagina from infection get reduced making you more prone to infections of vagina.This causes itching ;you need to take some medicines so please consult a Gynaec who will advise you medicine;ointment or pessaries
wish you good health.
Answered: Sat, 12 Mar 2011
I find this answer helpful
General & Family Physician Dr. Vidya Muralidhar's  Response
Welcome to HealthcareMagic forum.

Since you have been on medicines as well as diagnosed with T.b the immunity levels would have come down which may lead to infections of vagina as well, if this itching is associated with any white curdy discharge, it could mostly be Candidal vaginitis.

Here are some tips:

1. avoid nylon undergarments, use cotton ones
2.maintain hygiene in private area, you could use LACTACYD lotion, a cleansing lotion for the vagina also prevents infections .
3. if there is curdy discharge you may use CLOTRIMAZOLE /CANDID cream over the area before going to bed.
4. take CITREZENE tablet when you feel severe itching
5.Consult your Gynecologist for an evaluation.
Answered: Sat, 12 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor